Akcije

Matematički vesnik
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:0
  • preuzimanja u poslednjih 30 dana:0

Sadržaj

članak: 5 od 7  
Back povratak na rezultate
2007, vol. 59, br. 3, str. 75-84
Some subsets of ideal topological spaces
(naslov ne postoji na srpskom)
aDepartment of Mathematics, Dr. Sivanthi Aditanar College of Engineering, Tamil Nadu, India
bSchool of Science and Humanities, VIT University, Tamil Nadu, India
cDepartment of Mathematics, Aditanar College, Tamil Nadu, India

e-adresarenu_siva@yahoo.com, ttn_sivaraj@yahoo.co.in
Ključne reči: codense ideal; semiopen set; preopen set; I-locally closed set; ƒx-set; regular I-closed set; Ai-set; semicontinuity; Ai-continuity; ƒx-continuity
Sažetak
(ne postoji na srpskom)
In ideal topological spaces, *dense in itself subsets are used to characterize ideals and mappings. In this note, properties of Ai-sets, I-locally closed sets and almost strong I-open sets are discussed. We characterize codense ideals by the collection of these sets. Also, we give a decomposition of continuous mappings and deduce some well-known results.
Reference
Andrijević, D. (1986) Semi-preopen sets. Mat. Vesnik, 38, 24-32
Bourbaki, N. (1966) General topology: Part 1. Reading, Mass: Addison-Wesley
Devi, R.V., Sivaraj, D., Chelvam, T.T. (2005) Properties of topological ideals and Banach Category Theorem. Kyungpook Math. J., 45, 199-209
Dontchev, J. (1999) Idealization of Ganster Reilly decomposition theorems: Math. GN/9901017. 5, Jan (Internet)
Dontchev, J., Ganster, M., Rose, D. (1999) Ideal resolvability. Topology and its Applications, 93, 1-16
Ganster, M., Reilly, I.L. (1990) A decomposition of continuity. Acta Math. Hung, 56 (3-4), 299-301
Hatir, E., Noiri, T. (2002) On decomposition of continuity via idealization. Acta Math. Hungar, 96 (4), 341-349
Hatir, E., Keskin, A., Noiri, T. (2003) On a new decomposition of continuity via idealization. JP Jour. Geometry and Topology, 3 (1), 53-64
Hayashi, E. (1964) Topologies defined by local properties. Math. Ann, 156, 205-215
Janković, D., Hamlett, T.R. (1990) New topologies from old via ideals. Amer. Math. Monthly, 97 (4), 295-310
Janković, D., Hamlett, T.R. (1992) Compatible extensions of ideals. Boll U.M.I., (7)6-B, str. 453-465
Keskin, A., Noiri, T., Yuksel, S. (2004) Idealization of a decomposition theorem. Acta Math. Hungar, 102, 269-277
Keskin, A., Noiri, T., Yuksel, S. (2004) Fa-sets and decomposition of RiC-continuity. Acta Math. Hungar, 104 (4), 307-313
Kuratowski, K. (1966) Topology. New York: Academic Press, vol. I
Levine, N. (1963) Semi-open sets and semi-continuity in topological spaces. Amer. Math. Monthly, 70, 36-41
Mashhour, A.S., el Abd-Monsef, M.E., el Deeb, S.N. (1982) On precontinuous and weak precontinuous mappings. Proc. Math. Phys. Soc. Egypt, 53, 47-53 (1983)
Njastad, O. (1965) On some classes of nearly open sets. Pacific Journal of Mathematics, 15, 961-970
Tong, J. (1986) A decomposition of continuity. Acta Math. Hung, 48, 11-15
Vaidyanathaswamy, R. (1945) The localisation theory in set topology. Proc. Indian Acad. Sci. Math. Sci, 20, 51-61
 

O članku

jezik rada: engleski
vrsta rada: originalan članak
objavljen u SCIndeksu: 03.12.2007.

Povezani članci

Nema povezanih članaka